# SDR MALA964998

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833MA
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 3066 - DURING THE PREFLIGHT INSPECTION IN DTW, THE CREW NOTED SEVERAL INOPERATIVE FLOOR TRACK EMERGENCY LIGHTS. MAINTENANCE REPLACED THE RIGHT AFT BATTERY PACK.  ALL CHECKS SATISFACTORY.  (M)
